| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "compressor fault-2001," and "compressor fault-3001" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including stress testing, compressor calibration, o2 flow calibration, o2 kickstart calibration, exhalation backup, and autocal valve testing without duplicating the report.An internal inspection of the device found no discrepancies.Flow screens were replaced to reduce the probability of recurrence.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.